Alert archive / Florida / Red Flag Warnings in 2010

Red Flag Warning 79, NWS Mobile, AL

November 5, 2010

NWS Mobile, AL issued this red flag warning at Nov 5, 2010, 3:30 PM EDT. It took effect at Nov 6, 2010, 12:00 PM EDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 5, 2010, 3:30 PM EDT (19:30 UTC)
In effect from
Nov 6, 2010, 12:00 PM EDT
Expired
Nov 6, 2010, 8:00 PM EDT
In force
8 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

206 
WWUS84 KMOB 051930
RFWMOB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
230 PM CDT FRI NOV 5 2010

...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING
FOR THE WESTERN FLORIDA PANHANDLE DUE TO THE COMBINATION OF LOW
RELATIVE HUMIDITY BELOW 35 PERCENT WITH A CONCURRENT SUSTAINED 20
FOOT WIND SPEED OF 15 MPH OR HIGHER...

...A RED FLAG WARNING IS NOW IN EFFECT FROM LATE SATURDAY MORNING
THROUGH SATURDAY AFTERNOON FOR THE WESTERN FLORIDA PANHANDLE DUE
TO A LONG DURATION OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT...

...A FIRE WEATHER WATCH IS NOW IN EFFECT FROM LATE SUNDAY MORNING
THROUGH SUNDAY AFTERNOON ACROSS THE WESTERN FLORIDA PANHANDLE FOR
THE POTENTIAL OF LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35
PERCENT...

.A STRONG AREA OF HIGH PRESSURE WILL CONTINUE TO BUILD IN FROM THE
WEST OVER THE WEEKEND. NORTHERLY WINDS WILL KEEP A DRY AND COOL AIR
MASS ACROSS THE REGION THROUGH THE WEEKEND. AS A RESULT...RED FLAG
WARNINGS AND A FIRE WEATHER WATCH HAVE BEEN ISSUED FOR THE WESTERN
FLORIDA PANHANDLE.


FLZ001>006-061130-
/O.UPG.KMOB.FW.A.0071.101106T1600Z-101106T2300Z/
/O.NEW.KMOB.FW.W.0079.101106T1600Z-101107T0000Z/
/O.CON.KMOB.FW.W.0078.000000T0000Z-101105T2300Z/
/O.CON.KMOB.FW.A.0072.101107T1600Z-101107T2300Z/
INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-
230 PM CDT FRI NOV 5 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM CDT SATURDAY...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING
THROUGH SUNDAY AFTERNOON...

A COMBINATION OF BREEZY NORTHERLY WINDS AROUND 15 MPH COMBINED WITH
RELATIVE HUMIDITIES SLIGHTLY BELOW 35 PERCENT WILL CONTINUE THROUGH
LATE THIS AFTERNOON. RELATIVE HUMIDITIES WILL DROP INTO THE MID TO
UPPER TWENTIES BOTH SATURDAY AND SUNDAY AFTERNOONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A COMBINATION OF LOW
RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE
GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
FORECAST TO OCCUR. LISTEN FOR LATER FIRE WEATHER FORECASTS AND
POSSIBLE RED FLAG WARNINGS.

&&

$$
3 follow-up statements
713 
WWUS84 KMOB 060006
RFWMOB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
706 PM CDT FRI NOV 5 2010

...A RED FLAG WARNING REMAINS IN EFFECT FROM LATE SATURDAY MORNING
THROUGH SATURDAY AFTERNOON FOR THE WESTERN FLORIDA PANHANDLE DUE TO A
LONG DURATION OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT...

...A FIRE WEATHER WATCH IS IN EFFECT FROM LATE SUNDAY MORNING
THROUGH SUNDAY AFTERNOON ACROSS THE WESTERN FLORIDA PANHANDLE FOR THE
POTENTIAL OF LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35
PERCENT...

.A STRONG AREA OF HIGH PRESSURE WILL CONTINUE TO BUILD IN FROM
THE WEST OVER THE WEEKEND. NORTHERLY WINDS WILL KEEP A DRY AND
COOL AIR MASS ACROSS THE REGION THROUGH THE WEEKEND. AS A RESULT...
RED FLAG WARNINGS AND FIRE WEATHER WATCHES HAVE BEEN ISSUED FOR THE
WESTERN FLORIDA PANHANDLE.

FLZ001>006-061615-
/O.CON.KMOB.FW.W.0079.101106T1600Z-101107T0000Z/
/O.CON.KMOB.FW.A.0072.101107T1600Z-101107T2300Z/
INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-
706 PM CDT FRI NOV 5 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM CDT
SATURDAY...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING
THROUGH SUNDAY AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM CDT
SATURDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY
MORNING THROUGH SUNDAY AFTERNOON. 

RELATIVE HUMIDITIES WILL DROP INTO THE MID TO UPPER TWENTIES BOTH
SATURDAY AND SUNDAY AFTERNOONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A COMBINATION OF
LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE
FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FIRE WEATHER FORECASTS
AND POSSIBLE RED FLAG WARNINGS.

&&

$$
407 
WWUS84 KMOB 061132
RFWMOB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
632 AM CDT SAT NOV 6 2010

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT
THIS EVENING FOR THE NORTHWEST FLORIDA PANHANDLE...

...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY AFTERNOON FOR THE NORTHWEST FLORIDA PANHANDLE...

...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY AFTERNOON FOR THE NORTHWEST FLORIDA PANHANDLE...

.DRY HIGH PRESSURE WILL REMAIN OVER THE SOUTHEAST STATES THROUGH
EARLY NEXT WEEK. RELATIVE HUMIDITIES WILL DROP BELOW CRITICAL LEVELS
FOR A LONG DURATION OVER THE NORTHWEST FLORIDA PANHANDLE THIS
AFTERNOON...SUNDAY AFTERNOON AND MONDAY AFTERNOON.

FLZ001>006-070345-
/O.NEW.KMOB.FW.A.0073.101108T1600Z-101108T2300Z/
/O.CON.KMOB.FW.W.0079.101106T1600Z-101107T0000Z/
/O.CON.KMOB.FW.A.0072.101107T1600Z-101107T2300Z/
INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-
632 AM CDT SAT NOV 6 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
7 PM CDT THIS EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING
THROUGH SUNDAY AFTERNOON...
...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FIRE WEATHER
WATCH...WHICH IS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY
AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS
MORNING TO 7 PM CDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN
EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON. 

RELATIVE HUMIDITIES WILL DROP INTO THE MID TO UPPER TWENTIES THIS
AFTERNOON...SATURDAY AFTERNOON AND SUNDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A COMBINATION OF
LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE
FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FIRE WEATHER FORECASTS
AND POSSIBLE RED FLAG WARNINGS.

&&

$$
002 
WWUS84 KMOB 061925
RFWMOB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
225 PM CDT SAT NOV 6 2010

...A RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT
THIS EVENING FOR THE NORTHWEST FLORIDA PANHANDLE...

...A RED FLAG WARNING WILL BE N EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY AFTERNOON FOR THE NORTHWEST FLORIDA PANHANDLE...

...A RED FLAG WARNING WILL BE IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY AFTERNOON FOR THE NORTHWEST FLORIDA PANHANDLE...

.SURFACE HIGH PRESSURE WAS DRIVING A COOL AND DRY AIR
MASS ACROSS THE REGION. THIS AIR MASS WILL REMAIN INTO THE FIRST OF
THE WEEK WITH LOWEST AFTERNOON HUMIDITY BETWEEN 25 AND 30 PERCENT.
AVERAGE DISPERSIONS ON SUNDAY WILL DROP OFF TO FAIR ON MONDAY AS
WINDS BECOME LIGHT AND VARIABLE. 


FLZ001>006-071100-
/O.UPG.KMOB.FW.A.0072.101107T1600Z-101107T2300Z/
/O.NEW.KMOB.FW.W.0080.101107T1600Z-101107T2300Z/
/O.UPG.KMOB.FW.A.0073.101108T1600Z-101108T2300Z/
/O.NEW.KMOB.FW.W.0081.101108T1600Z-101108T2300Z/
/O.CON.KMOB.FW.W.0079.000000T0000Z-101107T0000Z/
INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-
225 PM CDT SAT NOV 6 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM 10 AM TO 5 PM CST SUNDAY...
...RED FLAG WARNING IN EFFECT FROM 10 AM TO 5 PM CST MONDAY...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING.
A RED FLAG WARNING WILL BE IN EFFECT FROM 10 AM TO 5 PM CST SUNDAY.
A RED FLAG WARNING HAS ALSO BEEN ISSUED FROM 10 AM TO 5 PM CST
MONDAY. 

RELATIVE HUMIDITY'S WILL DROP INTO THE MID TO UPPER TWENTIES THIS
AFTERNOON AND AGAIN SUNDAY AND MONDAY AFTERNOONS. BRIEFLY GUSTY WINDS
THIS AFTERNOON WILL DIMINISH WITH SUNDAY AND MONDAY AFTERNOON WINDS
EXPECTED TO BE LESS THAN 10 MPH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A COMBINATION OF
LOW RELATIVE HUMIDITY AND DRY GRASSES WILL CREATE RAPID FIRE GROWTH
POTENTIAL.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this red flag warning went out at Nov 5, 1:30 PM EDT, 2 hours earlier.

Area forecast discussion, Nov 5, 1:30 PM EDT, 2 hours before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE MOBILE AL
1230 PM CDT FRI NOV 5 2010

.UPDATE...FORECAST ON TRACK. NO UPDATES NEEDED.

/16

&&

.AVIATION...(18Z ISSUANCE)VFR SKIES/VISBYS THROUGH THE FORECAST
UNDER MODERATE NORTHERLY WINDS.

/16

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...FREEZE WATCH FROM 3 AM SATURDAY TO 8 AM SATURDAY FOR THE
     FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
     COVINGTON...CRENSHAW...ESCAMBIA...MONROE...UPPER BALDWIN...
     UPPER MOBILE...WASHINGTON...AND WILCOX.

FL...FIRE WEATHER WATCH FROM 11 AM SATURDAY TO 6 PM SATURDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
     AND INLAND SANTA ROSA.

     FIRE WEATHER WATCH FROM 10 AM SUNDAY TO 5 PM SUNDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
     AND INLAND SANTA ROSA.

     FREEZE WATCH FROM 3 AM SATURDAY TO 8 AM SATURDAY FOR THE
     FOLLOWING ZONES: INLAND ESCAMBIA...INLAND OKALOOSA...AND
     INLAND SANTA ROSA.

     RED FLAG WARNING FROM NOON FRIDAY TO 6 PM FRIDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
     AND INLAND SANTA ROSA.

MS...FREEZE WATCH FROM 3 AM SATURDAY TO 8 AM SATURDAY FOR THE
     FOLLOWING ZONES: GEORGE...GREENE...PERRY...STONE...AND
     WAYNE.

GM...SMALL CRAFT ADVISORY FROM 7 AM FRIDAY TO 7 AM SATURDAY FOR THE
     FOLLOWING ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL
     OUT 20 NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA
     MS OUT 20 NM...MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA
     FL FROM 20 TO 60 NM...AND WATERS FROM PENSACOLA FL TO
     PASCAGOULA MS FROM 20 TO 60 NM.

&&
Hazardous weather outlook, Nov 5, 6:30 AM EDT, 9 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
530 AM CDT FRI NOV 5 2010

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-061200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
530 AM CDT FRI NOV 5 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL AND
SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. THE
COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

A FREEZE WATCH REMAINS IN EFFECT FOR THE INLAND COUNTIES OF
SOUTHWEST ALABAMA...SOUTHEAST MISSISSIPPI AND THE WESTERN FLORIDA
PANHANDLE. THE COLDEST SPOTS WILL BE OVER INLAND AREAS OF SOUTHEAST
MISSISSIPPI.

A STRONG NORTHERLY WIND FLOW WILL CONTINUE TO CREATE HAZARDOUS
CONDITIONS FOR SMALL CRAFT THROUGH TONIGHT.

THERE IS AN INCREASED RISK FOR WILDFIRES THROUGH THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ANOTHER LIGHT FREEZE WILL BE POSSIBLE SATURDAY NIGHT OVER INLAND
AREAS OF SOUTHWEST ALABAMA...SOUTHEAST MISSISSIPPI AND THE WESTERN
FLORIDA PANHANDLE.

THERE WILL BE AN INCREASED RISK FOR WILDFIRES THROUGH TUESDAY
AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT
ANTICIPATED AT THIS TIME.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 5, 7:03 AM EDTFire Weather WatchMOB32 hr
Nov 5, 3:45 PM EDTFreeze WatchMOB24 hr
Nov 5, 3:45 PM EDTFreeze WarningMOB17 hr

Nearby

Red Flag Warnings in Florida, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.